Control
A numerical scheme for constrained optimal control problems

Zahra Shabani; Haleh Tajadodi

Volume 2, Issue 3 , July 2019, , Pages 233-238

http://dx.doi.org/10.22111/ieco.2019.28155.1123

Abstract
  In this paper, a numerical technique is proposed to solve optimal control problems (OPCs) of Volterra integral equations (VIEs). We apply the linear B-spline polynomials to solve OPCs by VIEs. The B-spline function divides the interval into sub-intervals and then built a different approximating polynomial ...  Read More